Pacific Journal of Mathematics

A class of generalized Walsh functions.

H. E. Chrestenson

Article information

Source
Pacific J. Math., Volume 5, Number 1 (1955), 17-31.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103044605

Mathematical Reviews number (MathSciNet)
MR0068659

Zentralblatt MATH identifier
0065.05302

Subjects
Primary: 42.4X

Citation

Chrestenson, H. E. A class of generalized Walsh functions. Pacific J. Math. 5 (1955), no. 1, 17--31. https://projecteuclid.org/euclid.pjm/1103044605


Export citation

References

  • [1] N.J. Fine, On the Walsh functions,Trans. Amer. Math. Soc. 65 (1949), 372-414.
  • [2] G.H. Hardy and W. W. Rogosinski, Fourier series, Cambridge Tract no. 38.
  • [3] R. E. A. C. Paley, A remarkableseriesof orthogonal functions,Proc. London Math. Soc. 34 (1932), 241-279.
  • [4] J.L. Walsh, A closed set of normal orthogonal functions, Amer. J. Math. 55 (1923), 5-24.
  • [5] A. Zygmund, Trigonometrical series, Warsaw-Lwow (1935).